Questo sito utilizza cookie tecnici e di terze parti. Se vuoi saperne di più o negare il consenso consulta l'informativa sulla privacy. Proseguendo la navigazione o cliccando su "Chiudi" acconsenti all'uso dei cookie. Chiudi
vai al contenuto vai al menu principale vai alla sezione Accessibilità vai alla mappa del sito
Login  Docente | Studente | Personale | Italiano  English
 
Home page Home page

Sofia Giuffre'

Foto non disponibile
Qualifica: Ricercatore universitario
Telefono: +39 0965 1693474
Altro recapito: +39 0965 1693474
Fax: +39 0965 1693481
Indirizzo e-mail:  Indirizzo e-mail
Sito web: http://www.ing.unirc.it/scheda_persona.php?id=676
Curriculum:  Curriculum
SSD: MAT/05 - Analisi matematica
Struttura di appartenenza: Dipartimento di Ingegneria dell'Informazione, delle Infrastrutture e dell'Energia Sostenibile

Anno Accademico 2016/2017


Anno Accademico 2015/2016


Anno Accademico 2014/2015


Anno Accademico 2013/2014


Anno Accademico 2012/2013


Anno Accademico 2011/2012



Elenco dei ricevimenti:

Descrizione Avviso
Mercoledì 16.00 da confermare per e-mail

Pubblicazioni

  1. 1. Giuffrè S., Pratelli A, Puglisi D, Radial solutions and free boundary of the elastic-plastic torsion problem, "Journal of convex analysis", In stampa, ISSN: 0944-6532.
  2. 2. Daniele P, Giuffrè S., Lorino M, Functional Inequalities, Regularity and Computation of the Deficit and Surplus Variables in the Financial Equilibrium Problem, "Journal of global optimization", n. 65, 2016, pp. 575-596, ISSN: 0925-5001.
  3. 3. Daniele P, Giuffrè S., Random Variational Inequalities and the Random Traffic Equilibrium Problem, "Journal of optimization theory and applications", n. 167, 2015, pp. 363-381, ISSN: 1573-2878.
  4. 4. Giuffrè S., Maugeri A, Puglisi D, Lagrange multipliers in elastic-plastic torsion problem for nonlinear monotone operators, "Journal of differential equations", http://authors.elsevier.com/a/1QyJl50j-R55F, n. 259, 2015, pp. 817-837, ISSN: 0022-0396.
  5. 5. Daniele P, Giuffrè S., Maugeri A, Raciti F, Duality Theory and Applications to Unilateral Problems, "Journal of optimization theory and applications", n. 162, 2014, pp. 718-734, ISSN: 0022-3239.
  6. 6. Giuffrè S., Maugeri A, A Measure-type Lagrange Multiplier for the Elastic-Plastic Torsion, "Nonlinear analysis", n. 102, 2014, pp. 23-29, ISSN: 0362-546X.
  7. 7. Barbagallo A, Daniele P, Giuffrè S., Maugeri A, Variational approach for a general financial equilibrium problem: The Deficit Formula, the Balance Law and the Liability Formula. A path to the economy recovery, "European journal of operational research", n. 237, 2014, pp. 231-244, ISSN: 0377-2217.
  8. 8. Daniele P, Giuffrè S., Lorino M, Maugeri A, Mirabella C, Functional Inequalities and Analysis of Contagion in the Financial Networks, Handbook of Functional Equations, Functional Inequalities, SPRINGER, Vol. 95, 2014, ISBN: 978-1-4939-1245-2.
  9. 9. Daniele P, Giuffrè S., Maugeri A, General Traffic Equilibrium Problem with Uncertainty and Random Variational Inequalities, Optimization in Science and Engineering (In Honor of the 60th Birthday of P.M. Pardalos) , Springer, New York (USA), 2014, pp. 89-96, ISBN: 978-1-4939-0807-3.
  10. 10. Giuffrè S., Maugeri A, Lagrange Multipliers in Elastic-Plastic Torsion, 11th International Conference of Numerical Analysis and Applied Mathematics 2013, ICNAAM 2013; , 21 September 2013-27 September 2013, AIP Conference Proceedings, ISSN: 0094243X ISBN: 978-073541184-5, Rhodes; Greece, Vol. 1558, 2013, pp. 1801-1804.
  11. 11. Giuffrè S., Idone G., Maugeri A, Regularity theory of the gradient for general nonlinear parabolic systems, "Applicable analysis", n. 91, 2012, pp. 1847-1866, ISSN: 0003-6811.
  12. 12. Giuffrè S., Maugeri A, New results on infinite dimensional duality in elastic-plastic torsion, "Filomat", 2012, pp. 1029-1036, ISSN: 0354-5180.
  13. 13. Giuffrè S., Idone G, On Linear and Nonlinear Boundary Value Problems in the Plane with Discontinuous Coefficients, "Discrete and continuous dynamical systems", n. 31, 2011, pp. 1347-1363, ISSN: 1078-0947.
  14. 14. Daniele P, Giuffrè S., Maugeri A, Pia S, A panoramic view on projected dynamical systems, Nonlinear Analysis and Variational Problems, Springer, New York (USA), Vol. 35, 2010, pp. 235-258.
  15. 15. Giuffrè S., Pia S, Weighted Traffic Equilibrium Problem in Non Pivot Hilbert Spaces with Long Term Memory, ICNAAM 2010: International Conference of Numerical Analysis and Applied Mathematics 2010., September 2010, AIP Conference Proceedings, ISSN: 0094243X, Rodi, Vol. 1281, 2010, pp. 282-285.
  16. 16. Daniele P, Giuffrè S., Maugeri A, REMARKS ON GENERAL INFINITE DIMENSIONAL DUALITY WITH CONE AND EQUALITY CONSTRAINTS, "Communications in applied analysis", n. 13 , 2009, pp. 567-578, ISSN: 1083-2564.
  17. 17. Giuffrè S., Pia S, Weighted Traffic Equilibrium Problem in Non Pivot Hilbert Spaces, "Nonlinear analysis", n. 71 , 2009, pp. 2054-2061, ISSN: 0362-546X.
  18. 18. Giuffrè S., Idone G, Global regularity for solutions to Dirichlet problem for discontinuous elliptic systems with nonlinearity q>1 and with natural growth, "Journal of global optimization", n. 40 (1-3), 2008, pp. 99-117, ISSN: 0925-5001.
  19. 19. Giuffrè S., Idone G, Pia S, Some Classes of Projected Dynamical Systems in Banach Spaces and Variational inequalities, "Journal of global optimization", n. 40 (1-3), 2008, pp. 119-128, ISSN: 0925-5001.
  20. 20. Giuffrè S., S. Pia, WIRELESS COMMUNICATION DENSITIES AND USER-ORIENTED TRAFFIC EQUILIBRIUM PROBLEM, 4TH INTERNATIONAL CONFERENCE ON WIRELESS COMMUNICATIONS, NETWORKING AND MOBILE COMPUTING, 12-14 Ottobre 2008, IEEE CONFERENCE PROCEEDINGS OF THE 4TH INTERNATIONAL CONFERENCE ON WIRELESS COMMUNICATIONS, NETWORKING AND MOBILE COMPUTING, Dalian, Cina,, 2008.
  21. 21. Daniele P, Giuffrè S., Idone G, Maugeri A, Infinite Dimensional Duality and Applications, "Mathematische annalen", n. 339, 2007, pp. 221-239, ISSN: 0025-5831.
  22. 22. Daniele P, Giuffrè S., General infinite dimensional duality and applications to evolutionary network equilibrium problems, "Optimization letters", n. 1, 2007, pp. 227-243, ISSN: 1862-4472.
  23. 23. Giuffrè S., Idone G, Pia S, Projected Dynamical Systems and Variational inequalities equivalence results, "Journal of nonlinear and convex analysis", n. 7 (3), 2006, pp. 453-463, ISSN: 1345-4773.
  24. 24. Giuffrè S., Idone G., Maugeri A., Duality Theory and Optimality Conditions for Generalized Complementary Problems, "Nonlinear analysis", n. 63, 2005, pp. 1655-1664, ISSN: 0362-546X.
  25. 25. Giuffrè S., Strong Solvability of Boundary Value Contact Problems, "Applied mathematics and optimization", n. 51, 2005, pp. 361-372, ISSN: 0095-4616.
  26. 26. Giuffrè S., Idone G., Global regularity for solutions to Dirichlet problem for discontinuous elliptic systems with nonlinearity q>1 and with natural growth, "Bollettino dell'unione matematica italiana. b", n. 8, 2005, pp. 519-524, ISSN: 0392-4041.
  27. 27. Giuffrè S., Idone G., Infinite Dimensional Lagrangean Theory and Applications to Generalized Complementarity Problems, "Le matematiche", n. LX, 2005, pp. 475-480, ISSN: 0373-3505.
  28. 28. Daniele P., Giuffrè S., Pia S., Competitive Financial Equilibrium Problems with Policy Interventions, "Journal of industrial and management optimization", n. 1, 2005, pp. 39-52, ISSN: 1547-5816.
  29. 29. Giuffrè S., On an estimate related to the Hessian and application to an oblique derivative problem, "Mathematical inequalities & applications", n. 8, 2005, pp. 111-127, ISSN: 1331-4343.
  30. 30. Giuffrè S., Pia S, Variational Inequalities for time dependent financial equilibrium with price constraints, Variational Analysis and Applications, Springer, New York (USA), Vol. 79, 2005, pp. 477-496, ISBN: 978-0-387-24209-5.
  31. 31. Giuffrè S., Idone G, Maugeri A, Optimality Conditions for Generalized Complementarity Problems,, Variational Analysis and Applications, Springer, New York (USA), Vol. 79, 2005, pp. 465-475, ISBN: 978-0-387-24209-5.
  32. 32. Giuffrè S., Idone G, Global regularity for solutions to Dirichlet problem for elliptic systems with nonlinearity q >_ 2 and with natural growth, Variational Analysis and Applications, Springer, New York (USA), Vol. 79, 2005, pp. 451-463, ISBN: 978-0-387-24209-5.
  33. 33. Giuffrè S., Global Hölder regularity for discontinuous elliptic equations in the plane, "Proceedings of the american mathematical society", n. 132, 2004, pp. 1333-1344, ISSN: 0002-9939.
  34. 34. Giuffrè S., Tangential oblique derivative problem in the plane with quadratic growth, "Communications on applied nonlinear analysis", n. 10, 2003, pp. 41-54, ISSN: 1074-133X.
  35. 35. Giuffrè S., On an oblique derivative problem of finite index for nonlinear elliptic discontinuous equations in the plane, "Publicationes mathematicae", n. 63, 2003, pp. 611-621, ISSN: 0033-3883.
  36. 36. Giuffrè S., On a planar emergent type oblique derivative problem, "Comptes rendus de l'académie bulgare des sciences", n. 55, 2002, pp. 11-16, ISSN: 1310-1331.
  37. 37. Giuffrè S., Strong solvability of boundary value problems in elasticity with unilateral constraints, Equilibrium Problems and Variational Models, Kluwer Academic Publishers (NLD), Vol. 68, 2002, pp. 213-224.
  38. 38. Giuffrè S., On the strong solvability of a unilateral boundary value problem for nonlinear discontinuous operators in the plane, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, Kluwer Academic Publishers (NLD), Vol. 58, 2001, pp. 119-127.
  39. 39. Giuffrè S., Well posedness of the tangential oblique derivative problem in the plane, "Comptes rendus de l'académie des sciences. série 1, mathématique", n. 331, 2000, pp. 207-212, ISSN: 0764-4442.
  40. 40. Giuffrè S., Oblique derivative problem for nonlinear elliptic discontinuous operators in the plane with quadratic growth, "Comptes rendus de l'académie des sciences. série 1, mathématique", n. 328, 1999, pp. 859-864, ISSN: 0764-4442.
  41. 41. Giuffrè S., Tangential oblique derivative problem for nonlinear elliptic discontinuous operators in the plane, 9th Int. Coll. on Differential Equations, 9th Int. Coll. on Differential Equations, VSP (NLD), 1999, pp. 169-176.
  42. 42. Giuffrè S., Oblique derivative problem for nonlinear elliptic discontinuous operators in the plane, "Communications in applied analysis", n. 2 no.4, 1998, pp. 585-594, ISSN: 1083-2564.
  43. 43. Giuffrè S., Existence and uniqueness theorem for an oblique derivative problem for nonlinear elliptic discontinuous operators in the plane, 8th Int. Coll. on Differential Equations, VSP (NLD), 1998, pp. 187-193.
  44. 44. Giuffrè S., The nonlinear oblique derivative problem in the plane, "Comptes rendus de l'académie des sciences. série 1, mathématique", n. 325, 1997, pp. 1081-1086, ISSN: 0764-4442.


Avvisi

Cerca nel sito

 

Posta Elettronica Certificata

Direzione

Tel +39 0965.1693217/3252

Fax +39 0965.1693247

Indirizzo e-mail


Servizi

Tel +39 0965.1693422

Fax ++39 0965.1693247

Indirizzo e-mail

Didattica e orientamento

Tel ++39 0965.1693386/3385

Fax +39 0965.1693247

Indirizzo e-mail


Segreteria studenti

Tel +39 0965.1691474

Fax +39 0965.1691475

Indirizzo e-mail

Amministrazione

Tel +39 0965.1693214

Fax +39 0965.1693247

Indirizzo e-mail


Ricerca

Tel +39 0965.1693217

Fax +39 0965.1693247

Indirizzo e-mail

Social

Feed RSS

Facebook

Twitter

YouTube